# SDR P5CA9801135

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivets
- Condition: Sheared
- Location: Nr 3 Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE EXHAUST PLUG MOUNT BRACKET SHEARED RIVETS.  REPLACED SHEARED RIVETS PER SRM 51-30-02.
